# SDR IPXA2017072419651

- Difficulty date: July 23, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 96,920 hours, 16,695 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Condition: Broken
- Location: Oxygen Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SUPERNUMERARY OXYGEN DROP OUT BOX ON LEFT PASSENGER BAY WITH LATCH BROKEN.  R & R LT PASSENGER PSU OXYGEN BOX IAW AMM 35-21-33-4, REV. 89.01. LEAK AND OPS TEST GOOD.
